# SDR DALA2017062905053

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 61,778 hours, 16,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY LIGHT INOPERATIVE OVERHEAD AT THE R3 DOOR AND FLOOR LEVEL  LIGHT INOPERATIVE AT THE L3 DOOR.  TROUBLESHOT.  REMOVED AND REPLACED BATTERY CHARGER M735 IAW AMM 33-51-07-862-054. OPS NORMAL.
